EconPapers    
Economics at your fingertips  
 

Anderson transition in fractal-based complexes

Ryuichi Ugajin

Physica A: Statistical Mechanics and its Applications, 2001, vol. 301, issue 1, 1-16

Abstract: We investigated the Anderson transition in fractal-based complexes, which were generated using the dielectric-breakdown model when parameter α in the model was changed from α1 to α2 at time τ1 during the growth. When α1<α2, our nerve-cell-like complex can be considered a dendritic fractal grown on a somatic fractal. On the other hand, when α1>α2, our nebula-like complex cannot be divided into two regions. The spectral statistics of a quantum particle in these fractal-based complexes were analyzed and the result indicates the existence of an Anderson transition. An extended electron showing quantum chaos becomes localized when τ1 decreases in a nerve-cell-like complex and when τ1 increases in a nebula-like complex. It is shown that these two types of fractal-based complexes can be distinguished by the type of Anderson transition, the features of which are characterized based on the Berry–Robnik distribution.

Keywords: Anderson transition; Spectral statistics; Quantum chaos; Fractal dimension (search for similar items in EconPapers)
Date: 2001
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437101003867
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:301:y:2001:i:1:p:1-16

DOI: 10.1016/S0378-4371(01)00386-7

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:301:y:2001:i:1:p:1-16